ADVERTISEMENT
ADVERTISEMENT
tben1986

Weaning Off of a medication

Hi everyone. So im new to this site and i think this site is a blessing. So i am on

1000 mg Tegretol XR, 200 mg Lamictal a.m

800 mg Tegretol, 200 mg. Lamictal. p.m

It's a total of 2200 mg a day. So i went to a new neurologist in Boston, and he is weaning me off of Tegretol, because he was telling me that the Tegretol was aggrivating the Lamictal. But it's such a high dosage of Tegretol, im terrified of the side affects of coming off of it. I havent felt dizzy yet. But i know it's gonna come soon. I wanna know what i can do when i start to get hit with the side affects. My doctor told me that it would be Shaking, Jerks of my arms and legs, insomnia, drosyness. By the end of this month i will be completely off of Tegretol. I go back to my doctor on October 16, and he might actually prescribe me on Topamax. I can use the support, because i know no one that knows how i feel

 

 

Filtered HTML

  • Web page addresses and e-mail addresses turn into links automatically.
  • Allowed HTML tags: <a> <em> <strong> <cite> <blockquote> <code> <ul> <ol> <li> <dl> <dt> <dd>
  • Lines and paragraphs break automatically.

Plain text

  • No HTML tags allowed.
  • Web page addresses and e-mail addresses turn into links automatically.
  • Lines and paragraphs break automatically.
Type the characters you see in this picture. (verify using audio)
Type the characters you see in the picture above; if you can't read them, submit the form and a new image will be generated. Not case sensitive.